# SDR TWAA9906801

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 3937030501
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION THE LEFT GEAR RED UNSAFE LIGHT AND GEAR DOOR OPEN LIGHT REMAINED ON.  RECYCLED THE GEAR, NO HELP.  FLIGHT RETURNED TO STL.  FOUND THE LEFT GEAR DOOR ACTUATOR UPLINK BROKEN.  REPLACED THE LINK ASSEMBLY.  CHECK-C 4-19-99 MCI.
